Yoshida lifts and simultaneous non-vanishing of dihedral twists of modular L-functions

Abhishek Saha, Ralf Schmidt

Research output: Contribution to journalArticle (Academic Journal)peer-review

19 Citations (Scopus)
212 Downloads (Pure)

Abstract

Given elliptic modular forms f and g satisfying certain conditions on their weights and levels, we prove (a quantitative version of the statement) that there exist infinitely many imaginary quadratic fields K and characters chi of the ideal class group Cl_K such that L(1/2, f_K \times chi) \neq 0 and L(1/2, g_K \times chi) \neq 0. The proof is based on a non-vanishing result for Fourier coefficients of Siegel modular forms combined with the theory of Yoshida liftings.
Original languageEnglish
Pages (from-to)251-270
Number of pages23
JournalJournal of the London Mathematical Society
Volume88
Issue number1
DOIs
Publication statusPublished - 2013

Bibliographical note

23 pages, version after incorporating referee's comments; to appear in J. Lond. Math. Soc

Keywords

  • math.NT
  • 11F67, 11F70, 11F46

Fingerprint

Dive into the research topics of 'Yoshida lifts and simultaneous non-vanishing of dihedral twists of modular L-functions'. Together they form a unique fingerprint.

Cite this